Alert archive / North Dakota / Freeze Warnings in 2015
Freeze Warning 2, NWS Bismarck, ND
NWS Bismarck, ND issued this freeze warning at May 18, 2015, 3:00 AM MDT for 32 counties in North Dakota. It took effect at May 18, 2015, 9:00 PM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 18, 2015, 3:00 AM MDT (09:00 UTC)
- In effect from
- May 18, 2015, 9:00 PM MDT
- Expired
- May 19, 2015, 8:06 AM MDT
- In force
- 11 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.0 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
323 WWUS73 KBIS 180900 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 400 AM CDT MON MAY 18 2015 ...VERY WINDY OVER EASTERN PORTIONS OF CENTRAL NORTH DAKOTA THIS MORNING... ...WIDESPREAD FREEZING TEMPERATURES THIS MORNING AS WELL AS TUESDAY MORNING OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA... .A WIND ADVISORY REMAINS IN EFFECT FOR EASTERN PORTIONS OF SOUTH CENTRAL NORTH DAKOTA THIS MORNING FOR WIND GUSTS TO AROUND 45 MPH. THE STRONG WINDS WILL SLOWLY SUBSIDE AFTER DAYBREAK. IN ADDITION TO THE WINDS...A WINTER WEATHER ADVISORY IS IN EFFECT FOR EASTERN PORTIONS OF NORTH CENTRAL NORTH DAKOTA FOR ACCUMULATING SNOW AND THE STRONG WINDS. A WIDESPREAD FREEZE WAS OCCURRING THIS MORNING WITH LOWS IN THE MIDDLE 20S TO THE LOWER 30S. A WIDESPREAD FREEZE IS ALSO EXPECTED TUESDAY MORNING WITH LOWS MAINLY IN THE 20S. TENDER PLANTS WILL BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS. NDZ019-020-034-035-042-045-046-181700- /O.CAN.KBIS.WI.Y.0014.000000T0000Z-150518T1200Z/ /O.NEW.KBIS.FZ.W.0002.150519T0300Z-150519T1500Z/ /O.CON.KBIS.FZ.W.0001.000000T0000Z-150518T1500Z/ MERCER-OLIVER-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...MANDAN... BISMARCK...ELGIN...FORT YATES...LINTON 400 AM CDT MON MAY 18 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 10 AM CDT /9 AM MDT/ TUESDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 10 AM CDT /9 AM MDT/ TUESDAY. THE WIND ADVISORY HAS BEEN CANCELLED. * TIMING...FREEZE WARNING THIS MORNING AND AGAIN TUESDAY MORNING. * TEMPERATURES...25 TO AROUND 30 THIS MORNING AND MID 20S TUESDAY MORNING. * IMPACTS...TENDER PLANTS WILL BE KILLED DUE TO FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ036-037-047-048-050-051-181700- /O.NEW.KBIS.FZ.W.0002.150519T0300Z-150519T1500Z/ /O.CON.KBIS.FZ.W.0001.000000T0000Z-150518T1500Z/ /O.CON.KBIS.WI.Y.0014.000000T0000Z-150518T1200Z/ KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 400 AM CDT MON MAY 18 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT TUESDAY. * TIMING...WIND ADVISORY THIS MORNING. * WINDS...SUSTAINED UP TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...FREEZE WARNING THIS MORNING AND AGAIN TUESDAY MORNING. * TEMPERATURES...AROUND 30 THIS MORNING AND 25 TO 30 TUESDAY MORNING.. * IMPACTS...STRONG WINDS CREATING DIFFICULT DRIVING CONDITIONS. TENDER PLANTS WILL BE KILLED DUE TO FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ001-009-017-018-031>033-040-041-043-044-181700- /O.NEW.KBIS.FZ.W.0002.150519T0300Z-150519T1500Z/ /O.CON.KBIS.FZ.W.0001.000000T0000Z-150518T1500Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY... KILLDEER...BEACH...MEDORA...DICKINSON...MARMARTH...MOTT... BOWMAN...HETTINGER 400 AM CDT MON MAY 18 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 10 AM CDT /9 AM MDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 10 AM CDT /9 AM MDT/ TUESDAY. * TIMING...THIS MORNING AND AGAIN TUESDAY MORNING. * TEMPERATURE...MID TO UPPER 20S. * IMPACTS...TENDER PLANTS WILL BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ002-003-010-011-021-181700- /O.NEW.KBIS.FZ.W.0002.150519T0300Z-150519T1500Z/ /O.EXA.KBIS.FZ.W.0001.000000T0000Z-150518T1500Z/ BURKE-RENVILLE-MOUNTRAIL-WARD-MCLEAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...NEW TOWN...MINOT... GARRISON 400 AM CDT MON MAY 18 2015 ...FREEZE WARNING IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. A FREEZE WARNING HAS ALSO BEEN ISSUED FROM 10 PM THIS EVENING TO 10 AM CDT TUESDAY. * TIMING...THIS MORNING AND AGAIN TUESDAY MORNING. * TEMPERATURE...25 TO 30 THIS MORNING AND MID 20S TUESDAY MORNING. * IMPACTS...TENDER PLANTS WILL BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ004-005-012-013-022-023-025-181700- /O.NEW.KBIS.FZ.W.0002.150519T0300Z-150519T1500Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON 400 AM CDT MON MAY 18 2015 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT TUESDAY. * TIMING...THIS MORNING AND AGAIN TUESDAY MORNING. * TEMPERATURE...25 TO 30 THIS MORNING AND LOW TO MID 20S TUESDAY MORNING. * IMPACTS...TENDER PLANTS WILL BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ JV
8 follow-up statements
283 WWUS73 KBIS 181141 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 641 AM CDT MON MAY 18 2015 ...WIND ADVISORY WILL EXPIRE AT 7 AM... ...WIDESPREAD FREEZING TEMPERATURES THIS MORNING AS WELL AS TUESDAY MORNING OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA... .WINDS HAVE DECREASED THIS MORNING...ALLOWING THE WIND ADVISORY TO EXPIRE AT 7 AM CDT. A WIDESPREAD FREEZE WAS OCCURRING THIS MORNING WITH LOWS IN THE MIDDLE 20S TO THE LOWER 30S. A WIDESPREAD FREEZE IS ALSO EXPECTED TUESDAY MORNING WITH LOWS MAINLY IN THE 20S. TENDER PLANTS WILL BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS. NDZ036-037-047-048-050-051-181945- /O.EXP.KBIS.WI.Y.0014.000000T0000Z-150518T1200Z/ /O.CON.KBIS.FZ.W.0001.000000T0000Z-150518T1500Z/ /O.CON.KBIS.FZ.W.0002.150519T0300Z-150519T1500Z/ KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 641 AM CDT MON MAY 18 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT TUESDAY... ...WIND ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... * TIMING...FREEZE WARNING THIS MORNING AND AGAIN TONIGHT THROUGH TUESDAY MORNING. * TEMPERATURES...AROUND 30 THIS MORNING AND 25 TO 30 TUESDAY MORNING. * IMPACTS...TENDER PLANTS WILL BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ001>003-009>011-017>021-031>035-040>046-181945- /O.CON.KBIS.FZ.W.0001.000000T0000Z-150518T1500Z/ /O.CON.KBIS.FZ.W.0002.150519T0300Z-150519T1500Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES...LINTON 641 AM CDT MON MAY 18 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 10 AM CDT /9 AM MDT/ TUESDAY... * TIMING...THIS MORNING AND AGAIN TONIGHT THROUGH TUESDAY MORNING. * TEMPERATURE...MID TO UPPER 20S. * IMPACTS...TENDER PLANTS WILL BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ004-005-012-013-022-023-025-181945- /O.CON.KBIS.FZ.W.0002.150519T0300Z-150519T1500Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON 641 AM CDT MON MAY 18 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT TUESDAY... * TIMING...THIS MORNING AND AGAIN TONIGHT THROUGH TUESDAY MORNING. * TEMPERATURE...25 TO 30 THIS MORNING AND LOW TO MID 20S TUESDAY MORNING. * IMPACTS...TENDER PLANTS WILL BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ JNS
560 WWUS73 KBIS 181456 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 956 AM CDT MON MAY 18 2015 ...WIDESPREAD FREEZING TEMPERATURES TUESDAY MORNING OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA... A WIDESPREAD FREEZE IS EXPECTED TUESDAY MORNING WITH LOWS MAINLY IN THE 20S. TENDER PLANTS WILL BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS. NDZ001>003-009>011-017>021-031>037-040>048-050-051-182300- /O.CAN.KBIS.FZ.W.0001.000000T0000Z-150518T1500Z/ /O.CON.KBIS.FZ.W.0002.150519T0300Z-150519T1500Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...STEELE...JAMESTOWN...MARMARTH...MOTT...ELGIN... BOWMAN...HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 956 AM CDT MON MAY 18 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 10 AM CDT /9 AM MDT/ TUESDAY... * TIMING...TONIGHT THROUGH TUESDAY MORNING. * TEMPERATURE...MID TO UPPER 20S. * IMPACTS...TENDER PLANTS WILL BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ004-005-012-013-022-023-025-182300- /O.CON.KBIS.FZ.W.0002.150519T0300Z-150519T1500Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON 956 AM CDT MON MAY 18 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT TUESDAY... * TIMING...TONIGHT THROUGH TUESDAY MORNING. * TEMPERATURE...LOW TO MID 20S TUESDAY MORNING. * IMPACTS...TENDER PLANTS WILL BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WAA
151 WWUS73 KBIS 181459 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 959 AM CDT MON MAY 18 2015 ...WIDESPREAD FREEZING TEMPERATURES TUESDAY MORNING OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA... .A WIDESPREAD FREEZE IS EXPECTED TUESDAY MORNING WITH LOWS MAINLY IN THE 20S. TENDER PLANTS WILL BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-182300- /O.CON.KBIS.FZ.W.0002.150519T0300Z-150519T1500Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 959 AM CDT MON MAY 18 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 10 AM CDT /9 AM MDT/ TUESDAY... * TIMING...TONIGHT THROUGH TUESDAY MORNING. * TEMPERATURE...MID TO UPPER 20S. * IMPACTS...TENDER PLANTS WILL BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WAA
390 WWUS73 KBIS 182003 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 303 PM CDT MON MAY 18 2015 ...WIDESPREAD FREEZING TEMPERATURES TUESDAY MORNING OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA... .A WIDESPREAD FREEZE IS EXPECTED TUESDAY MORNING WITH LOWS MAINLY IN THE 20S. TENDER PLANTS WILL BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-190415- /O.CON.KBIS.FZ.W.0002.150519T0300Z-150519T1500Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 303 PM CDT MON MAY 18 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 10 AM CDT /9 AM MDT/ TUESDAY... * TIMING...TONIGHT THROUGH TUESDAY MORNING. * TEMPERATURE...MID TO UPPER 20S. * IMPACTS...TENDER PLANTS WILL BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WAA
043 WWUS73 KBIS 182346 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 646 PM CDT MON MAY 18 2015 ...WIDESPREAD FREEZING TEMPERATURES TUESDAY MORNING OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA... .A WIDESPREAD FREEZE IS EXPECTED TUESDAY MORNING WITH LOWS MAINLY IN THE 20S. TENDER PLANTS WILL BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-190800- /O.CON.KBIS.FZ.W.0002.150519T0300Z-150519T1500Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 646 PM CDT MON MAY 18 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 10 AM CDT /9 AM MDT/ TUESDAY... * TIMING...TONIGHT THROUGH TUESDAY MORNING. * TEMPERATURE...MID TO UPPER 20S. * IMPACTS...TENDER PLANTS WILL BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
651 WWUS73 KBIS 190501 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1201 AM CDT TUE MAY 19 2015 ...WIDESPREAD FREEZING TEMPERATURES TUESDAY MORNING OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA... .A WIDESPREAD FREEZE IS EXPECTED TUESDAY MORNING WITH LOWS MAINLY IN THE 20S. TENDER PLANTS WILL BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-191315- /O.CON.KBIS.FZ.W.0002.000000T0000Z-150519T1500Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 1201 AM CDT TUE MAY 19 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ TUESDAY... * TIMING...TONIGHT THROUGH TUESDAY MORNING. * TEMPERATURE...MID TO UPPER 20S. * IMPACTS...TENDER PLANTS WILL BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ACOOP
087 WWUS73 KBIS 190913 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 413 AM CDT TUE MAY 19 2015 ...WIDESPREAD FREEZING TEMPERATURES WILL CONTINUE THROUGH MID MORNING TODAY FOR WESTERN AND CENTRAL NORTH DAKOTA... .WIDESPREAD FREEZING TEMPERATURES WILL CONTINUE THIS MORNING WITH LOWS MAINLY IN THE 20S. TENDER PLANTS WILL BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-191500- /O.CON.KBIS.FZ.W.0002.000000T0000Z-150519T1500Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 413 AM CDT TUE MAY 19 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING... * TIMING...THROUGH MID MORNING TODAY. * TEMPERATURE...MID TO UPPER 20S. * IMPACTS...TENDER PLANTS WILL BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
059 WWUS73 KBIS 191406 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 906 AM CDT TUE MAY 19 2015 ...FREEZE WARNING CANCELLED... .THE FREEZE WARNING HAS BEEN CANCELLED ACROSS ALL OF WEST AND CENTRAL NORTH DAKOTA. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-191515- /O.CAN.KBIS.FZ.W.0002.000000T0000Z-150519T1500Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 906 AM CDT TUE MAY 19 2015 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE FREEZE WARNING. THE FREEZE WARNING HAS BEEN CANCELLED. $$ WA
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this freeze warning went out at May 18, 2:39 AM MDT, 21 minutes earlier.
Area forecast discussion, May 18, 2:39 AM MDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 339 AM CDT MON MAY 18 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 339 AM CDT MON MAY 18 2015 MAIN CONCERNS IN THE SHORT TERM INVOLVE DECISIONS ON WHETHER TO KEEP THE CURRENT WINTER WEATHER ADVISORY AND WIND ADVISORY IN EFFECT FOR VARIOUS AREAS/COUNTIES...OR ALLOW THEM TO EXPIRE. CURRENTLY...THE STRONG SURFACE LOW PRESSURE SYSTEM ASSOCIATED WITH THE RECENT HEAVY RAINS...STRONG WINDS...AND SNOW WAS CENTERED OVER NORTHERN MINNESOTA. A HIGH PRESSURE RIDGE AXIS EXTENDED FROM CENTRAL CANADA THROUGH SASKATCHEWAN TO EASTERN MONTANA AND WYOMING. REGARDING WINDS AND THE CURRENT WIND ADVISORY: NORTHERLY WIND SPEEDS WERE LIGHTER NEAR THE HIGH PRESSURE RIDGE IN MONTANA...AND INCREASE FARTHER EAST TOWARDS THE MINNESOTA LOW. CURRENT WIND SPEEDS OVER THE WESTERN HALF OF NORTH DAKOTA WERE BELOW THE WIND ADVISORY CRITERIA OF SUSTAINED 30 MPH WITH GUSTS TO 40 MPH. FARTHER EAST...STRONG WINDS CONTINUED WITH GUSTS OVER 40 MPH MAINLY EAST OF A MINOT TO BISMARCK LINE. THUS WILL END THE WIND ADVISORY FOR THOSE COUNTIES ALONG A MINOT TO BISMARCK LINE AND WESTWARD. BOTTINEAU TO MCCLUSKY AND HARVEY...TO NAPOLEON AND ASHLEY AND POINTS EAST WILL DEFINE THE AREA WHERE THE STRONGER WINDS ARE EXPECTED TO CONTINUE AT LEAST THROUGH DAYBREAK. REGARDING SNOW AND THE CURRENT WINTER WEATHER ADVISORY: SHORT TERM MODELS ARE IN SYNCH WITH CURRENT REGIONAL RADAR AND OBSERVATION TRENDS IN DECREASING THE AREAL COVERAGE AND INTENSITY OF PRECIPITATION...ESPECIALLY FOR COUNTIES IN WESTERN NORTH DAKOTA. WILL END THE ADVISORY FOR THE 5 WESTERN COUNTIES IN THE ORIGINAL ADVISORY: BURKE...MOUNTRAIL...RENVILLE...WARD...MCLEAN. WILL KEEP THE REMAINING COUNTIES IN THE ADVISORY: BOTTINEAU...MCHENRY...SHERIDAN COUNTIES AND POINTS EAST. REGARDING THE CURRENT FREEZE WARNING FOR ALL COUNTIES IN WESTERN AND CENTRAL NORTH DAKOTA THAT WERE NOT IN A WINTER WEATHER ADVISORY: THIS FREEZE WARNING IS IN EFFECT UNTIL 10 AM CDT. THE ENTIRE AREA OF WESTERN AND CENTRAL NORTH DAKOTA IS ALREADY EXPERIENCING FREEZING OR NEAR FREEZING TEMPERATURES. THE DILEMMA IS THAT A FREEZE WARNING WAS NOT ISSUED FOR COUNTIES IN THE WINTER WEATHER ADVISORY - THE FREEZING TEMPERATURES ARE IMPLIED. HOWEVER...SINCE DROPPING THE WESTERN COUNTIES OUT OF THE WINTER WEATHER ADVISORY...DECIDED TO ADD THOSE COUNTIES IN THE FREEZE WARNING - MAINLY TO KEEP A CONSISTENT- LOOKING MAP VIEW OF THE FORECAST AREA. EXPECTING CLEARING FROM WEST TO EAST TODAY THROUGH THIS EVENING...WITH HIGH PRESSURE OVER THE CENTRAL DAKOTAS TUESDAY MORNING. REGARDING MINIMUM TEMPERATURES EXPECTED MONDAY NIGHT INTO TUESDAY MORNING: WILL ISSUE A FREEZE WARNING FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA FOR THIS TIME PERIOD. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 339 AM CDT MON MAY 18 2015 A RELATIVELY QUIET WEATHER WEEK IS EXPECTED WITH HIGH PRESSURE MAINTAINING MOSTLY DRY CONDITIONS AND MODERATING TEMPS THROUGH THE WEEK. TUESDAY NIGHT WILL SEE ANOTHER CHANCE OF FROST WITH MINIMUM TEMPERATURES FORECAST TO BE AROUND 32 DEGREES. OTHERWISE...HIGH TEMPS WILL CLIMB TO THE 50S TUESDAY AND THE MID/UPPER 60S BY FRIDAY. LONGWAVE TROUGH OVER THE INTERMOUNTAIN WEST ON FRIDAY WILL SLOWLY MOVE EASTWARD TO THE PLAINS BY SUNDAY. SURFACE LOW REFLECTED BY GFS AT 12Z SUNDAY OVER CENTRAL NEBRASKA IS A LITTLE FARTHER NORTH THAN ECMWF AND ENSEMBLE MEAN LOCATION WHICH HAVE LOW CENTERED OVER WESTERN KANSAS. CONSEQUENTLY...GFS QPF FORECAST SPREADS HEAVIER PRECIP ACROSS MUCH OF THE STATE ON SATURDAY WHILE ECMWF HOLDS IT TO OUR SOUTH. GIVEN THESE UNCERTAINTIES AND THE TIME FRAME INVOLVED... FORECAST CURRENTLY HAS CHANCE POPS FOR THE WEEKEND OVER THE REGION. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 339 AM CDT MON MAY 18 2015 VFR AT KISN SHOULD PREVAIL THROUGH THE TAF PERIOD. KDIK SHOULD BE IMPROVING BY AROUND 10Z. WIDESPREAD MVFR CONDITIONS IN SNOW AND FOG AT KMOT/KBIS SHOULD CONTINUE THROUGH AROUND 12Z...THEN IMPROVE TO VFR. KJMS WILL LIKELY REMAIN AT MVFR AND IFR CONDITIONS UNTIL AROUND 00Z. SNOW SHOULD END AT KJMS BY AROUND 15Z BUT LARGE MVFR CLOUD SHIELD SHOULD REMAIN EAST OF KMOT/KBIS BUT ENCOMPASS KJMS THROUGH AROUND 00Z. && .HYDROLOGY... ISSUED AT 339 AM CDT MON MAY 18 2015 AN AREAL FLOOD ADVISORY WAS ISSUED SUNDAY AFTERNOON FOR THE SOUTH CENTRAL COUNTIES MAINLY IN THE COTEAU AND JAMES RIVER BASINS THROUGH MONDAY MORNING. THIS INCLUDES KIDDER...LOGAN...AND MCINTOSH COUNTIES AND THOSE COUNTIES EAST TO THE JAMES RIVER. RAINFALL AMOUNTS OF 3 TO 4 INCHES WITH SOME ISOLATED HIGHER AMOUNTS WERE CAUSING PONDING...AND FLOODED FIELDS. CALLS AND INQUIRIES SUNDAY REVEALED SOME UNCERTAINTY THAT THE IMPACT OF THE RAINS WOULD HAVE IN THE OVERNIGHT HOURS TO ROAD SURFACES. ONLY MINOR FLOODING OF ROADS WAS REPORTED BY EARLY EVENING. && .BIS WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING FOR NDZ001>003-009>011-017>021-031>037-040>048-050-051. FREEZE WARNING FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 10 AM CDT /9 AM MDT/ TUESDAY FOR NDZ001>005-009>013-017>023-025- 031>037-040>048-050-051. WINTER WEATHER ADVISORY UNTIL 7 AM CDT THIS MORNING FOR NDZ004- 005-012-013-022-023-025. WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR NDZ036-037-047-048- 050-051. && SHORT TERM...JV LONG TERM...JNS AVIATION...JV HYDROLOGY...JV/WAA
Hazardous weather outlook, May 17, 6:25 PM MDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 725 PM CDT SUN MAY 17 2015 NDZ005-013-190030- ROLETTE-PIERCE- 725 PM CDT SUN MAY 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT VERY WINDY WITH SNOW. SNOW ACCUMULATIONS OF BETWEEN 2 AND 6 INCHES ARE EXPECTED. SEE WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FREEZING TEMPERATURES EXPECTED MONDAY MORNING...TUESDAY MORNING...AND WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ002>004-010>012-021>023-025-190030- BURKE-RENVILLE-BOTTINEAU-MOUNTRAIL-WARD-MCHENRY-MCLEAN-SHERIDAN- WELLS-FOSTER- 725 PM CDT SUN MAY 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT VERY WINDY WITH SNOW. SNOW ACCUMULATIONS OF BETWEEN 2 AND 6 INCHES ARE EXPECTED. SEE WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FREEZING TEMPERATURES EXPECTED MONDAY MORNING...TUESDAY MORNING...AND WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ019-020-034>037-042-045>048-050-051-190030- MERCER-OLIVER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 725 PM CDT SUN MAY 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT WINDY. RAIN CHANGING TO SNOW TONIGHT ALONG WITH FREEZING TEMPERATURES. SEE WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FREEZING TEMPERATURES EXPECTED MONDAY MORNING...TUESDAY MORNING...AND WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001-009-017-018-031>033-040-041-043-044-190030- DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 725 PM CDT SUN MAY 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT WINDY WITH RAIN CHANGING TO SNOW THIS EVENING. FREEZING TEMPERATURES EXPECTED TONIGHT. SEE WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FREEZING TEMPERATURES EXPECTED MONDAY MORNING...TUESDAY MORNING...AND WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HEINERT
In the hours before
Local storm report, May 18, 1:06 AM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
206 AM CDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM SNOW 7 N TOWNER 48.45N 100.41W
05/18/2015 E2.0 INCH MCHENRY ND PUBLIC
STILL SNOWING
&&
JVININGNearby
Freeze Warnings in North Dakota, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.